# SDR SWIA201502040699

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 409+128 - 559 CORRODED.  REPAIRED IAW REO.
